# SDR DALA2025122209279

- Difficulty date: December 22, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N355DN
- Make and model: Airbus A321-213
- Aircraft serial: 8359
- Aircraft time: 22,091 hours, 9,721 cycles
- System (JASC): 2140 · Heating System
- Part: Control Unit
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 3055, LEAVING ATL CRUISING AT FL300, FLIGHT ATTENDANTS REPORTED VERY STRONG "BURNING RUBBER" SMELL FROM DOOR 3 AFT TO AFT GALLEY. AFTER APPROX. 10 MINS AT FL300, ODOR DISSIPATED. UPON DESCENT DURING ARRIVAL AT FL300, SAME ODOR RETURNED.   DEFFERRED 3L & 3R FLOOR HEATING ELEMENTS INOP PER MEL 25-27-01. LATER, REPLACED CONTROL UNIT (14DS). (LP 8056616, 8056618)
